MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020008
Medical Device Problem Codes Device Emits Odor (1425); Overheating of Device (1437); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was notified that an everflo oxygen concentrator failed to power on and emitted a burning smell.Upon reviewing the reported event, it was unclear if there was any thermal damage to the pca.There was no confirmation or statement that the device showed any signs of physical thermal damage.The device was subsequently sent to a third-party service center for evaluation.Upon inspection, the service center identified several issues: the integrated canister was clogged, the inlet filter was replaced as part of preventive maintenance, the pca was defective, the capacitor showed signs of electrical failure, both the front and rear cabinets were damaged, the spring kit was rusty, and the compressor was malfunctioning.Additionally, the evaluation revealed additional failure of a "burning capacitor." the unit will be sent to the product investigation lab for further analysis.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21775437
Report Number2518422-2025-103715
Device Sequence Number15472146
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public(01)00606959032576
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer06/29/2026
07/09/2026
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/30/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown